MAUDE Adverse Event Report: ENCORE MEDICAL L.P. EXPRT HIP; EXPRT REVISION HIP, STANDARD OFFSET PROXIMAL BODY, 65MM

ENCORE MEDICAL L.P. EXPRT HIP; EXPRT REVISION HIP, STANDARD OFFSET PROXIMAL BODY, 65MM
Catalog Number 495-00-065
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Reported incident - exprt locking bolt shown on 3-month post operative x-ray as out of position, indicating loosening.
 
Additional Manufacturer Narrative
The reason for this complaint was to report an exprt bolt was showing proud on a 1-month follow up x-ray.The patient was asymptomatic.No additional information is available at this time.Surgery records were reviewed for the date range indicated.All surgeries conducted in time range identified used a 495-00-065 exprt revision hip, standard offset proximal body, 65mm, so it was identified as the primary component.Original date of surgery is unknown.There has been no notification of intent to revise the patient.Device history record review was not conducted as the specific part/lot was not identified for this issue.3 previous complaints have been received for this issue.The reported issue indicates a product issue that could lead to increased patient risk.Corrective action (ca), ca-01196, was initiated 21 mar 2018 to investigate and correct this reported issue.Root cause/containment: hhe-2018-00002, health hazard evaluation (hhe), was completed to assess patient risk, root cause and containment requirements.

Brand Name
EXPRT HIP
Common Device Name
EXPRT REVISION HIP, STANDARD OFFSET PROXIMAL BODY, 65MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
MDR Report Key7975311
Report Number1644408-2018-00975
Device Sequence Number1131872
Product Code KWZ
UDI-Device Identifier00190446153818
UDI-Public(01)00190446153818
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number495-00-065
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/12/2018
Supplement Date Received by Manufacturer02/04/2019
Initial Report FDA Received Date10/17/2018
Supplement Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;